Late Menstruation After Stopping Injection Of KB For 1 Month?
Hello, my name is Selvy … I want to ask. A few months ago, to be exact 3 months ago I regularly injected KB one month ago … I injected exactly every 7th of the month. But only 3 months. After that I stopped. Precisely, last November, I injected it. When injecting PMS, I always smooth every month. And the date is certain. In December I still have normal PMS on the same date. Date 10. But January I’m now late. Almost a week. Do I have to buy a test pack? Thanks..
Hello Selvy, thank you for asking HealthReplies.com.
Before I introduce, Dr. Rio will try to answer your question.
Menstrual cycles last 21-35 days. But not all women have the same cycle every month. Sometimes there is a delay in menstruation which can be caused by several factors, namely:
PCOS (Syndromic Cystic Poly Cystic)
Suspicious of Pregnancy
I will focus my explanation on the effects of using contraception. There are two types of contraceptives, namely hormonal and non hormonal. Some examples of hormonal contraception are Combined Birth Control Pills, Progestin Birth Control Pills and for non hormonal contraceptives, namely the IUD (Contraception in the Womb), Condoms, Permanent Birth Control, Calendar Birth Control, etc.
From several types of family planning above, there are several advantages and disadvantages. One of the disadvantages of hormonal contraception is that it can cause menstrual delays. Hormonal Pb Pills have a function to prevent the egg from releasing, it takes at least until about 6 months for the menstrual cycle to return consistently after stopping birth control.
But do not rule out the possibility if you are pregnant / pregnant because you have not been taking birth control pills for several months. What you need to remember is whether in the past few months you have sex with your partner and the first day of your last menses. If there is never the possibility of pregnancy can be ruled out. You should check for pregnancy at 3-4 weeks after the first day of last menstruation. Because that's when there is an increase in HCG in your urine.
Right now what you can do is:
Evaluate what I explained above.
Take care of your health by getting enough rest and eating nutritiously.
Limit your activities temporarily because of the possibility to get pregnant in the early trimester until the possibility of pregnancy can be ruled out.
If you want to postpone pregnancy again you can visit a doctor or midwife to get the correct method of contraception.
Consult your obstetrician if there are excessive complaints (No long periods but not pregnant, complaints of pain arise, etc.)
A few answers from me, hopefully it helps
Thank you very much, I hope you always be healthy :)